# SDR ASOA20140902093

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 35,205 hours, 26,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN, FOLLOWED BY A POP, THEN BURNING ODOR.  ODOR AND SMOKE DISAPATED WHEN NR 2 PACK WAS DESELECTED.  ACFT PERFORMED AN AIR RETURN WITHOUT INCIDENT.   INSPECTED AND FOUND NR 2 PACK TO BE INOPERATIVE.  NR 2 AIR CYCLE MACHINE WAS R & R WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
